# SDR DALA2021050402547

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 45,284 hours, 21,402 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Intermittent
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DOOR 4L DIFFICULT TO ARM AND SLIDE LIGHT WILL NOT LIGHT. CORRECTIVE ACTION: OPEN/CLOSED 4L DOOR, ARMED/DISARMED DOOR MULTIPLE TIMES. DOOR OP CKS GOOD, SLIDE LIGHT CKS GOOD. (7463574)
